EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 15, No. 2, pp. 561–573 (2005)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


On the local constancy of characters

Jonathan Korman

Jonathan Korman
Department of Mathematics
University of Toronto
Toronto, Ontario, Canada M5S 3G3

Abstract: The character of an irreducible admissible representation of a $p$-adic reductive group is known to be a constant function in some neighborhood of any regular semisimple element $\gamma$ in the group. Under certain mild restrictions on $\gamma$, we give an explicit description of a neighborhood of $\gamma$ on which the character is constant.

Keywords: Characters, reductive $p$-adic groups, Bruhat-Tits building

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 20 May 2010. This page was last modified: 4 Jun 2010.

© 2010 Heldermann Verlag
© 2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition